MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS BOWED STEM PLANER; INSTRUMENT, KNEE

ONKOS SURGICAL ELEOS BOWED STEM PLANER; INSTRUMENT, KNEE
Model Number BP-1417M-03N
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the component involved met specification.The instrument was returned for further analysis and this report will be supplemented when further information is made available.
 
Event or Problem Description
A bowed planer used during a surgery was not properly preparing the bone.The surgeon had to ream up the intramedullary canal and the bowed planer worked better.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the component involved met specification.Additionally, the instrument was returned, and a visual and dimensional analysis was performed, and it was identified that the instrument was within specification.The instrument initially not functioning as intended could not be attributed to the manufacturing of the component or a nonconformance.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description

Brand Name
ELEOS BOWED STEM PLANER
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key9109770
Report Number3013450937-2019-00062
Device Sequence Number19278085
Product Code KRO
UDI-Device IdentifierB278BP1417M03N0
UDI-PublicB278BP1417M03N0
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBP-1417M-03N
Device Catalogue NumberBP-1417M-03N
Device Lot NumberSC25836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR